MathSciNet Relay Station
MathSciNet bibliographic data
MR1817591 62M10 (60F05 60F17 62M15)
Fay, Gilles; Soulier, Philippe The periodogram of an i.i.d. sequence. Stochastic Process. Appl. 92 (2001), no. 2, 315–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement